Accessible embeddings and the solution-set condition
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 99-108.
@article{CTGDC_1994__35_2_99_0,
     author = {Hu, H. and Makkai, M.},
     title = {Accessible embeddings and the solution-set condition},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {99--108},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     zbl = {0807.18002},
     mrnumber = {1280984},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_99_0/}
}
Hu, H.; Makkai, M. Accessible embeddings and the solution-set condition. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 99-108. http://www.numdam.org/item/CTGDC_1994__35_2_99_0/

[1] J. Adámek, J. Rosický and V. Trnková, Are all limit-closed subcategories of locally presentable categories reflective ?, Lecture Notes in Math., no.1348, Springer-Verlag,1988, 1-18 | MR 975956 | Zbl 0668.18004

[2] J. Adámek and J. Rosický, Reflection in locally presentable categories, Arch. Math. (Brno) 25 (1989), 89-94 | EuDML 18262 | MR 1189203 | Zbl 0742.18002

[3] J. Adámek and J. Rosický, On injectivity in locally presentable categories, to appear in Trans. Amer. Math. Soc. | MR 1085935 | Zbl 0789.18003

[4] P. Gabriel and F. Ulmer, Lokal präsentierbare kategorrien, Lecture Notes in Math., no.221, Springer-Verlag, 1971 | MR 327863 | Zbl 0225.18004

[5] H. Hu, Dualities for accessible categories, Canadian Math. Soc. Conference Proceeding, no.13, 1992, 211-242 | MR 1192149 | Zbl 0792.18004

[6] S. Mac Lane, Categories for the Working Mathematician, Springer-Verlag, 1971 | MR 354798 | Zbl 0232.18001

[7] M. Makkai and R. Paré, Accessible categories: the foundations of categorical model theory, Contemporary Math. 104 (1990) | MR 1031717 | Zbl 0703.03042

[8] J. Rosický, V. Trnková and J. Adámek, Unexpected properties of locally presentable categories, Algebra Universalis 27(1990), 153-170 | MR 1037859 | Zbl 0701.18003

[9] J. Rosický and W. Tholen, Accessibility and the solution set condition, to appear in J. Pure Appl. Algebra | MR 1319969 | Zbl 0817.18004